Found 58 results
Author Title Type [ Year(Asc)]
Filters: Author is Lomp, Christian  [Clear All Filters]
Lomp C, Brzeziński T. Differential smoothness of skew polynomial rings. Journal of pure and applied Algebra. 2018;(222 no.9):2413-2426.Edit
Abuhlail J, Lomp C. On Topological Lattices and their Applications to Module Theory. Journal of Algebra and its Applications. 2016;15(3):1650046.Edit
Baziar M, Lomp C. Endomorphism rings of modules over prime rings. Taiwanese J. Math.. 2015;19:953-962.Edit
Carvalho PA, Hatipoğlu C, Lomp C. Injective Hulls of Simple Modules over Differential Operator Rings. Communications in Algebra. 2015;2015(10):4221-4230.Edit
Lomp C, Puczylowski E. A note on dimension modules. Communications in Algebra. 2015;43(6):2267-2271.Edit
Lomp C. On the semiprime smash product question. In: International Conference on Noncommutative Rings and their Applications. Vol Contemporary Mathematics 634. France, Lens: American Math. Soc.; 2015. Edit
Karaçuha S, Lomp C. Integral calculus on quantum exterior algebras. Int. J. Geom. Methods Mod. Phys.. 2014;11:1450026, 20.Edit
Lomp C. On the notion of `retractable modules' in the context of algebras. Palest. J. Math.. 2014;3:343-355.Edit


Error | CMUP


The website encountered an unexpected error. Please try again later.